# SDR ASAA2015080712774

- Difficulty date: August 7, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 18,341 hours, 5,364 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ007480
- Condition: Faulted
- Location: Ee Bay
- Part time: 18,337 hours, 5,362 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRONIC LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED ELECTRIC LIGHT MESSAGE BITE PROCEDURE IAW FIM 24-31, TASK 801, STATIC INVERTER 1 FAULT SHOWS.  REPLACED STATIC INVERTER IAW AMM 24-34-21.
